# SDR UIEA200700208

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,721 hours, 4,676 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR DOOR ELEPHANT EAR FAIRING IS DAMAGED ON THE LOWER SURFACE AS MARKED.  REPAIRED IAW XEO- 52-042307.
